# SDR SIMA201113106

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,228 hours, 26,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530645403
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT OMEGA BEAM CORRODED AT FRAME 44 CARBON CROSSBEAM.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR OF THE LEFT OMEGA BEAM IAW EO-EM-53MR-1816.  THE AIRCRAFT WAS RETURNED TO SERVICE.
